2 x FERVEX JUNIOR 8 SACHETS - MADE IN FRANCE - FREE SHIPPING

(FERVEX JUNIOR )
2 x FERVEX JUNIOR 8 SACHETS - MADE IN FRANCE - FREE SHIPPING
Availability: In Stock
UPSA Brand: UPSA

Indications

Emergency treatment of flu symptoms, colds and flu-like conditions (headache, fever, nasopharyngitis) in children over 6 years of age.

Composition

The active substances are: paracetamol 280 mg, ascorbic acid 100 mg and pheniramine maleate 10 mg. The other ingredients are: mannitol, anhydrous citric acid, povidone, anhydrous magnesium citrate, acesulfame potassium, raspberry flavor *.
* raspberry flavor composition: maltodextrin, raspberry flavor 054428A, Permastabil 505528RI, modified starch (E1450), Allura red AC (E129), brilliant blue FCF (E133), sunset yellow FCF (E110), sodium chloride and / or sodium sulphate.

Action

Analgesic, antipyretic.

Dosage

Children from 6 to 10 years: 1 sachet 2 times a day. Children from 10 to 12 years: 1 sachet 3 times a day. Young people from 12 to 15 years: 1 sachet 4 times a day.

Contraindications

If you are allergic (hypersensitive) to paracetamol, ascorbic acid, pheniramine maleate, or any of the other ingredients of this medicine; if you have severe liver or kidney failure; if you suffer from narrow-angle glaucoma; If you suffer from an enlarged prostate gland accompanied by urinary retention; in children under 6 years of age.
Additional information
Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

Tags: FERVEX

There are no reviews for this product.

Write a review

Buyers Online